# SDR 2019FA0000032

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: General aviation
- Aircraft: N715A
- Make and model: Beech B300
- Aircraft serial: FL906
- Aircraft time: 1,550 hours, 734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part serial: FL906
- Condition: Buckled
- Location: Bs 307
- Part time: 1,550 hours, 734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, OPERATOR REQUESTED DAMAGED MAIN ENTRY DOOR BE REPLACED. DURING ATTEMPT TO INSTALL REPLACEMENT DOOR, IT WAS OBSERVED THAT FUSELAGE DOORWAY FRAME APPEARED TO BE SLIGHTLY MISSHAPEN RELATIVE TO THE DOOR. FURTHER INVESTIGATION OF THE INTERNAL FUSELAGE STRUCTURE ADJACENT TO THE DOORWAY FRAME REVEALED COMPRESSION BUCKLING OF THE FRAME CAP AT FS 307.520 WHERE IT CROSSES THE LONGERON AT WL 119 ON THE LEFT SIDE OF FUSELAGE. MORE EXTENSIVE INVESTIGATION REVEALED EXTENSIVE BUCKLING (AND IN SOME CASES CRACKING) OF THE FRAME CAPS CROSSING LONGERON AT WL 119 ON BOTH SIDES OF FUSELAGE FROM FS 179.525 TO FS 339.250. AT SOME LOCATIONS, FRAME CAPS HAD SHEARED AND AT SOME LOCATIONS FRAME CAP ATTACHMENT RIVETS HAD SHEARED. ADDITIONAL INVESTIGATION TO ESTABLISH FULL EXTENT OF STRUCTURAL DAMAGE IS ONGOING. NO DAMAGE IN LANDING GEAR ATTACHMENT OR ENGINE FRAME ATTACHMENT AREAS (WHICH WOULD NORMALLY INDICATE HARD LANDING) IS EVIDENT. AIRCRAFT MANUFACTURER HAS BEEN CONTACTED TO PROVIDE ANALYSIS OF POSSIBLE CAUSE OF DAMAGE AND TO PROVIDE REPAIR PROCEDURE, IF REPAIR IS FEASIBLE.
